# SDR VNAA202307280001

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 19,273 hours, 17,312 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tab
- Part number: AV67023120
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER PIVOT PIN FOUND TO HAVE MIGRATED INTO ANTI-ROTATION KEEPER REQUIRING EVALUATION OF DAMAGE.
